# SDR 2025F00176

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: General aviation
- Aircraft: N721TB
- Make and model: Gulstm 690B
- Aircraft serial: 11352
- Aircraft time: 9,636 hours, 10,027 cycles
- Engine: Garrtt TPE3315
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Brace
- Part number: EA1570501
- Condition: Broken
- Location: Zone 700
- Part time: 9,636 hours, 10,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DRAG BRACE ASSEMBLY P/N EA1570-501 WAS FOUND CRACKED IN THE UPPER PORTION OF THE DRAG BRACE. CRACK WAS FOUND DURING A PRE FLIGHT INSPECTION. THE CRACK IS IN AN AERA THAT TWIN COMMANDER SL 376 ADDRESSES FOR NDT INSPECTION. CRACKED DRAG BRACE HAD 41.9 HOURS SINCE LAST NDT INSPECTION, INSPECTION WAS COMPLETED IN ACCORDANCE WITH TWIN COMMANDER SL376.
